# SDR FDEA201410093053

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: AJC7069
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PICKLE BARREL 364NR HAS DENT.  REPAIRED IAW SRM 51-71-00 VOL II & PAINTED IAW SRM 51-21-02 VOL II.
